I'll post the link to his claim below. Desonide falls into this category and if you're going to use a steroid (which many of you do not), Desonide is the way to go... so far for me anyway (Day 11 of treatment). I'm not saying this will work for everyone or cure me in the longterm, but right now my experience is positive.
So far the Desonide/Keflex treatment seems to be healing parts of my lips, they have stopped peeling and gone back to normal color. and are no longer red and irritated. There is only a very thin line across both lips that are still peeling in the deepest areas, which are still red but becoming pinker every day and building up at a much slower rate. What would happen if I stopped using it I do not know. Lips were a disaster before I started treatement.
"Your problem may have begun as a yeast infection (it certainly doesn't sound as though it was ever a virus infection--e.g. herpes.) At this point, however, what you describe sounds like cheilitis, or eczema of the lip. This is a chronic annoyance, but no more. If I were you, I would re-consult the dermatologist, and ask about having him or her treat you with a combination of a mild topical steroid and a good emollient, such as Aquaphor (over the counter.) If the creams burn, please continue them, as the burning is not an allergy, just a refelction that your skin is somewhat inflamed.
If you keep this up long enough, weeks to months, your condition is likely to go away. But you have to be patient.